Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for lightheadedness and black spots in stool

I have been feeling lightheaded last two days. This Am my stool had blackish parts to it, but was not smelly. I have been eating blueberries, but also recently recovered from a serious duodenal ulcer, who healed about three weeks ago. I have returned to taking mobic for arthritis/one per day with food. My gastroenterologist is not in today, my internist has not responded to my call yet. Does this sound like an emergency room situation, or one that can wait to see the Dr tomorrow?
Mon, 20 Jul 2015
Report Abuse
General & Family Physician 's  Response
You might have a case of bleeding due to ulcer due to which your stool may have blackish parts. If you are not taking a PPI like Omeperazole with your medication you should start taking one now since arthritis medications are the most common causes of GI bleeding, get an evaluation as soon as possible.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother, an 84 yo heart patient, has been dealing with the recent flu for close to two months. She was recently diagnosed with atrial flutter and...